MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the generator was not powering on and there was no power to the power supply.The wires were re-seated.The imaging system then passed the system checkout and was found to be fully functional.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging device being used outside of procedure.It was reported that the system was unable to take any images.The system was first stuck in initialization and then when it was cleared, it went into standalone mode.The imaging system was rebooted numerous times without resolution.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
MDR Report Key9274885
Report Number3004785967-2019-01913
Device Sequence Number19316473
Product Code OWB
UDI-Device Identifier00643169980976
UDI-Public00643169980976
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1